MAUDE Adverse Event Report: ASAHI INTECC CONFIANZA PRO 12; GUIDE WIRE

ASAHI INTECC CONFIANZA PRO 12; GUIDE WIRE
Model Number AGH143391
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Operations performed: 1.U/s-guided bilateral cfa access.2.Bilateral iliac artery pressure measurements.3.Bilateral common iliac artery (cia) angioplasty.4.Right cia stenting (7 x 59 vbx bes).5.Left sfa recanalization.6.Left sfa angioplasty and stenting (5 x 120 abbott supera stents x 2; overlapping in the sfa).7.Attempted recanalization of rle sfa (unsuccessful).8.Bilateral proglide perclose access closure (1 device per side).Implanted devices: 1. gore vbx 7 mm x 59 mm balloon expandable stent in the right cia.2.Abbott supera 5 mm x 120 mm self-expandable stents x 2 in the left sfa.Description: bilateral femoral access performed to allow for aortic and iliac pressure measurements and treatment.Proceeded then with contralateral 7f sheath access, starting with treating the left leg first.Angioplasty of left sfa with 5 mm x 200 mm balloon and 6 x 80 mm balloons before placing 5 mm x 120 mm supera stents x 2 in the left sfa for left sfa occlusion.Moved to right side.Similar access with 7f sheath from the left side.Attempted to cross the r sfa cto, unsuccessful.Complications: tip of the 0.014 wire (0.5 cm long) remained in the patient's right sfa occlusion without concern for embolization or resulting arterial blockage.Otherwise, no complications.

Brand Name
CONFIANZA PRO 12
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key15158771
Report Number3004718255-2022-00269
Device Sequence Number17442239
Product Code DQX
UDI-Device Identifier04547327058162
UDI-Public(01)04547327058162(17)240831(10)210831A111
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2022
Report Date (Section F) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberAGH143391
Device Catalogue NumberAGH143391
Device Lot Number210831A111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/19/2022
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer08/03/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/03/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight85 KG
Date Report Sent to FDA08/03/2022